<  Back to the Polytechnique Montréal portal

Optimal Guaranteed Cost Control of Uncertain Discrete Time-Delay Systems

P. Shi, El-Kébir Boukas, Y. Shi and R. K. Agarwal

Article (2003)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/25493/
Journal Title: Journal of Computational and Applied Mathematics (vol. 157, no. 2)
Publisher: Elsevier
DOI: 10.1016/s0377-0427(03)00433-3
Official URL: https://doi.org/10.1016/s0377-0427%2803%2900433-3
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:11
Cite in APA 7: Shi, P., Boukas, E.-K., Shi, Y., & Agarwal, R. K. (2003). Optimal Guaranteed Cost Control of Uncertain Discrete Time-Delay Systems. Journal of Computational and Applied Mathematics, 157(2), 435-451. https://doi.org/10.1016/s0377-0427%2803%2900433-3

Statistics

Dimensions

Repository Staff Only

View Item View Item